# SDR FDEA202502100210

- Difficulty date: February 10, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 74,653 hours, 30,039 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR IS NOT GIVING PROPER INDICATIONS UPON  CLOSING.  SLIDE LIGHT IS NOT COMING ON AND THE DOOR  ARMING LEVER HAS RESISTANCE WHEN MOVING.  WHEN  TRYING TO DISARM THE DOOR, SLIDE ARMING LEVER WILL  NOT GO COMPLETELY INTO THE GREEN SAFE BAND.  MAY BE  A GIRT BAR ISSUE.  WE ARE CONSIDERING THE  DOOR/SLIDE AS ARMED.    RELEASED FOR SERVICE PER MEL : 52-11-01-A.  CLEANED AND INSPECTED GIRT BAR AND FLOOR FITTING IAW AMM 25-66-10-2. SLIDE ARMED CORRECTLY, ALL TEST PASSED. A/C OK FOR SERVICE.
